Go to contents

Publicaciones del grupo - page 2 [rss]
F. F. López-Ruiz, J. Guerrero, V. Aldaya, F. Cossío. The quantum arnold transformation for the damped harmonic oscillator: From the caldirola-kanai model toward the bateman model Journal of Physics: Conference Series 380 (2012) no. 1. [bib] [doi]
J. L. Jaramillo, R. P. MacEdo, P. Moesta, L. Rezzolla. Black-hole horizons as probes of black-hole dynamics. II. Geometrical insights Physical Review D - Particles, Fields, Gravitation and Cosmology 85 (2012) no. 8. [bib] [doi]
J. Guerrero, V. Aldaya, F. F. López-Ruiz, F. Cossío. Unfolding the quantum Arnold transformation International Journal of Geometric Methods in Modern Physics 9 (2012) no. 2. [bib] [doi]
M. E. Gabach Clément, J. L. Jaramillo. Black hole area-angular momentum-charge inequality in dynamical nonvacuum spacetimes Physical Review D - Particles, Fields, Gravitation and Cosmology 86 (2012) no. 6. [bib] [doi]
A. M. Candela, A. Romero, M. Sánchez. Completeness of the Trajectories of Particles Coupled to a General Force Field Archive for Rational Mechanics and Analysis (2012) , 1-20. [bib] [doi]
M. Calixto, E. Pérez-Romero, V. Aldaya. Coherent states of accelerated relativistic quantum particles, vacuum radiation and the spontaneous breakdown of the conformal SU(2,2) symmetry Journal of Physics A: Mathematical and Theoretical 45 (2012) no. 24. [bib] [doi]
C. Barceló, R. Carballo, L. J. Garay. Two formalisms, one renormalized stress-energy tensor Physical Review D - Particles, Fields, Gravitation and Cosmology 85 (2012) no. 8. [bib] [doi]
L. C. Barbado, C. Barceló, L. J. Garay. Hawking radiation as perceived by different observers: An analytic expression for the effective-temperature function Classical and Quantum Gravity 29 (2012) no. 7. [bib] [doi]
D. Alic, P. Moesta, L. Rezzolla, O. Zanotti, J. L. Jaramillo. Accurate simulations of binary black hole mergers in force-free electrodynamics Astrophysical Journal 754 (2012) no. 1. [bib] [doi]
V. Aldaya, M. Calixto, J. Guerrero, F. F. López-Ruiz. Jet-gauge groups as basic symmetries of non-linear sigma and yangmills models and quantization International Journal of Geometric Methods in Modern Physics 9 (2012) no. 2. [bib] [doi]
2011
J. M. M. Senovilla. Erratum: Algebraic classification of the Weyl tensor in higher dimensions based on its 'superenergy' tensor (Classical and Quantum Gravity (2010) 27 (222001)) Classical and Quantum Gravity 28 (2011) no. 12. [bib] [doi]
J. L. Flores, J. Herrera, M. Sánchez. On the final definition of the causal boundary and its relation with the conformal boundary Adv. Theor. Math. Phys. 15 (2011) no. 4 , 991–1057. MathScinet [bib]
E. Caponio, M. A. Javaloyes, M. Sánchez. On the interplay between Lorentzian causality and Finsler metrics of Randers type Rev. Mat. Iberoam. 27 (2011) no. 3 , 919–952. MathScinet [bib] [doi]
M. Sánchez. Recent progress on the notion of global hyperbolicity Chapter in Advances in Lorentzian geometry Amer. Math. Soc. 49 (2011) , 105–124. MathScinet [bib]
M. Caballero, Rafael M. Rubio. Calabi-Bernstein problems for spacelike slices in certain generalized Robertson-Walker spacetimes Chapter in Advances in Lorentzian geometry Amer. Math. Soc. 49 (2011) , 11–16. MathScinet [bib]
M. Ortega, F. J. Palomo, A. Romero. Certain conformal-like infinitesimal symmetries and the curvature of a compact Riemannian manifold Bull. Belg. Math. Soc. Simon Stevin 18 (2011) no. 2 , 223–229. MathScinet [bib]
J. M. M. Senovilla. Trapped surfaces Internat. J. Modern Phys. D 20 (2011) no. 11 , 2139–2168. MathScinet [bib] [doi]
V. Aldaya, M. Calixto, J. Guerrero, F. F. López-Ruiz. Symmetries of non-linear systems: group approach to their quantization Int. J. Geom. Methods Mod. Phys. 8 (2011) no. 6 , 1329–1354. MathScinet [bib] [doi]
J. Guerrero, F. F. López-Ruiz, V. Aldaya, F. Coss\'\io. Harmonic states for the free particle J. Phys. A 44 (2011) no. 44 , 445307, 16. MathScinet [bib] [doi]
R. Bartolo, A. M. Candela, J. L. Flores. A note on geodesic connectedness of Gödel type spacetimes Differential Geom. Appl. 29 (2011) no. 6 , 779–786. MathScinet [bib] [doi]
Powered by bibtexbrowser